# SDR UPS00434375

- Difficulty date: November 6, 2000
- Submitted: November 13, 2000
- Operation: Air carrier
- Aircraft: N675UP
- Make and model: Boeing 747123
- Aircraft serial: 20390
- Aircraft time: 64,917 hours, 19,312 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, BULK CARGO SUPPORT STRAP AT STR 40L APPROX BETWEEN BS 1960 - 1980 LHS CRACKED.  NEW STRAP FABRICATED AND FITTED IAW SRM 51-20-01 AND SRM 51-30-02.
